Some inequalities of Hölder type for quadratic weighted geometric mean of bounded linear operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Some inequalities of Hölder type for quadratic weighted geometric mean of bounded linear operators in Hilbert spaces. Linear and Multilinear Algebra, 66 (2). 268 - 279. ISSN 0308-1087

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35673
DOI https://doi.org/10.1080/03081087.2017.1295915
Official URL http://www.tandfonline.com/doi/full/10.1080/030810...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords McCarthy’s inequality; Hölder inequality; invertible operators; weighted operator arithmetic mean; weighted operator harmonic mean; Young’s inequality
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login